# SDR MAL2008F00029

- Difficulty date: August 22, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 24,752 hours, 27,193 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part serial: NH24669169
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE ODOR OF BURNED RUBBER FILLED THE FLIGHT DECK FOLLOWED BY ICE PROTECTION LOOK UP LIGHT AND LEFT INTAKE LIGHT.  R&R LT LOWER INTAKE DUCT.
